# SDR UPS03841625

- Difficulty date: November 17, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CABIN STATION 1360 INTERCOSTAL IS CRACKED AT LONG. 10L     CUTOUT DAMAGE,FABRICATED AND INSTALLED ANGLE REPAIR I.A.W. SRM. 53-2-0  FIG. 1B
